Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2010-4pp.380-383

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 74, Issue 4 / 2010 | Next article >>
A.V. Karapetyan, "Modelling of frictional forces in the dynamics of a sphere on a plane," J. Appl. Math. Mech. 74 (4), 380-383 (2010)
Year 2010 Volume 74 Issue 4 Pages 380-383
Title Modelling of frictional forces in the dynamics of a sphere on a plane
Author(s) A.V. Karapetyan (Moscow, Russia, avkarapetyan@yandex.ru)
Abstract A friction model is proposed that takes account of all forms of friction (sliding, spinning and rolling) and the permanent condition for the contact motion of the body on the plane. The model depends on three parameters and, in different special cases, transforms into the Contensou-Zhuravlev model and the author's model.
Received 22 December 2009
Link to Fulltext http://www.sciencedirect.com/science/journal/00218928
<< Previous article | Volume 74, Issue 4 / 2010 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100